# SDR CA031006006

- Difficulty date: September 25, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,966 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Part number: 9091010017
- Condition: Cracked
- Location: Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE ANTI-ICE INTAKE TUBE HAS BEEN REPLACED TWICE SINCE SERVICE BULLETIN 71-3142 WAS INCORPORATED. OTHER SIMILAR FAILURES HAVE BEEN DOCUMENTED ON THIS AIRCRAFT.
